MAUDE Adverse Event Report: DEPUY SPINE INC COCR DD ROD 3.5-5.5 X 600; POSTERIOR CERVICAL SCREW SYSTEM

DEPUY SPINE INC COCR DD ROD 3.5-5.5 X 600; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 188310012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: kwp.(b)(6).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cocr dd rod 3.5-5.5 x 600 was broken during reverse logistics audit of returned device at millstone.There was no patient involvement, and no additional information is available.This report is for a cocr dd rod 3.5-5.5 x 600.This is report 1 of 1 for (b)(4).

Brand Name
COCR DD ROD 3.5-5.5 X 600
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12816510
Report Number1526439-2021-02417
Device Sequence Number20028279
Product Code NKG
UDI-Device Identifier10705034290331
UDI-Public(01)10705034290331
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188310012
Device Catalogue Number188310012
Device Lot NumberTBHGV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown